# SDR DALA2016020500882

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1264
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUG, BS 1264, X=54 AT LT FLOOR CABIN PAX PLUG ON BS 1264, X=54 WAS REPLACED AND NEW PLUG INSTALLED IAW SRM 51-30-1, SRM 53-05, FIG 4A, SHEET 1.
